Über einige Sätze der additiven Zahlentheorie

N.P. Romanoff

Mathematische Annalen (1934)

  • Volume: 109, page 668-678
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Romanoff, N.P.. "Über einige Sätze der additiven Zahlentheorie." Mathematische Annalen 109 (1934): 668-678. <http://eudml.org/doc/159702>.

author = {Romanoff, N.P.},
journal = {Mathematische Annalen},
pages = {668-678},
title = {Über einige Sätze der additiven Zahlentheorie},
url = {http://eudml.org/doc/159702},
volume = {109},
year = {1934},

AU - Romanoff, N.P.
TI - Über einige Sätze der additiven Zahlentheorie
JO - Mathematische Annalen
PY - 1934
VL - 109
SP - 668
EP - 678
UR - http://eudml.org/doc/159702
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.